# SDR HALA2021060400086

- Difficulty date: June 4, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 14,644 hours, 2,202 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 361 DURING INITIAL CLIMBOUT NOTICED STRONG DIRTY SOCK ODOR COMING FROM A/C VENTS IN COCKPIT. NO VISIBLE SMOKE. CABIN DID NOT NOTICE ODOR. CORRECTIVE ACTION: RAN APU. CHECKED APU COMPARTMENT, INLET AND EXHAUST. NO LEAKS AND APU OIL LEVEL OK. OBSERVED HIGH OIL LEVEL IN ENG 1 AND REMOVED 1 QT OF OIL. INSPECTED INLET EXHAUST, COOLER AND HEAT EXCHANGER FOR ENG 1 AND 2. NO SMELL OR LEAKS. RAN APU. (7254494)
